Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having long time weakness after jaundice

I am male aged 23 . I got hepatitis A exactly , one year back . It took 4 months for my total bilirubin level to come normal , which is 0.67 and from there onwards , I am feeling week . my doctor keep on saying me to eat more and more .I have no solution except increasing my weight. I am not getting my energy levels back . My bilirubin levels are fluctuating . my recent previous readings are 0.9, 0.56,1.3 etc . I resigned my job one yr back and am not feeling well to get back . my doctor is giving cobavit antoxidants everytime I am going.I took nearly 60 tablets . no progress . what to do . can you plz suggest a solution to my problem.. Now a days I am much frustrated.
Asked On : Sun, 5 Jun 2011
Answers:  2 Views:  593
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
post hepatitis-A weakness is a common presentation..and moreover your bilirubin levels are within normal wont cause you problems..drink plenty of water,about4-5 litres of water and stay hydrated..also drink fruit juices and vegetables..u need to take vitamins and mineral suppliments
Answered: Sun, 5 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     post hepatitis liver recovery takes time in those who have prolonged damage to liver is considerable.Take plenty of carbohydrates diets along with liver regenerating capsules or syrups .there are plenty of liver regenerating medicines in the market. along with diets exercise is also essential,go for long walks daily.don`t loose heart ,make a strong will power & start working .Recovery becomes slow in those who loose heart & stop working.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”


Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor